# SDR ASAA2018111426853

- Difficulty date: November 12, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 46,496 hours, 13,852 cycles
- System (JASC): 2610 · Detection System
- Part: Light
- Condition: No Test
- Location: Fire Handle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#2 FIRE HANDLE LIGHT DID NOT TEST. GROUNDED - YES. PERFORMED B737-800 AMM TASK 26-11-00-710-801 ON FIRE DETECTION. OPS CHECK GOOD. OKAY FOR SERVICE.
